# SDR R61A2019111931275

- Difficulty date: November 3, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 38,119 hours, 22,737 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066796001
- Condition: Cracked
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK***FLOOR SUPPORT ANGLE FOUND CRACKED AT FR. 86 AND LBL 30. REPLACED SUPPORT ANGLE IAW SRM 51-41-01.***AIRCRAFT REMAINS IN HEAVY CHECK***
